Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 121, Number 1

All articles in this issue are freely accessible.

Purely inseparable extensions of $k[X,Y]$
D. Daigle.
Proc. Amer. Math. Soc. 121 (1994), 1-12
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1227516
A characterization of function rings with Boolean domain
Andrew B. Carson.
Proc. Amer. Math. Soc. 121 (1994), 13-24
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1174487
Correspondence theorems for nondegenerate modules and their endomorphism rings
Zheng Ping Zhou.
Proc. Amer. Math. Soc. 121 (1994), 25-32
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1211594
On Dirichlet series associated with polynomials
E. Carletti and G. Monti Bragadin.
Proc. Amer. Math. Soc. 121 (1994), 33-37
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1179586
Goldie’s theorem for alternative rings
H. Essannouni and A. Kaidi.
Proc. Amer. Math. Soc. 121 (1994), 39-45
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1181162
A converse to Stanley’s conjecture for $Sl_{2}$
Michel Van den Bergh.
Proc. Amer. Math. Soc. 121 (1994), 47-51
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1181176
Homology of Azumaya algebras
G. Cortiñas and C. Weibel.
Proc. Amer. Math. Soc. 121 (1994), 53-55
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1181159
The kernel of an irreducible map
Henning Krause.
Proc. Amer. Math. Soc. 121 (1994), 57-66
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1181169
Central extensions of nonsymmetrizable Kac-Moody algebras over commutative algebras
Yun Gao.
Proc. Amer. Math. Soc. 121 (1994), 67-76
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1185261
A forbidden set for embedded eigenvalues
Rafael René del Río Castillo.
Proc. Amer. Math. Soc. 121 (1994), 77-82
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1191867
Solvability of the equation $Δ_{g}u+Su^{𝜎}=Su$ on manifolds
Jun Jie Tang.
Proc. Amer. Math. Soc. 121 (1994), 83-92
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1174496
Solvability of semilinear equations with compact perturbations of operators of monotone type
Zhengyuan Guan.
Proc. Amer. Math. Soc. 121 (1994), 93-102
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1174492
Differential equations with nonlinear boundary conditions
Michal Fečkan.
Proc. Amer. Math. Soc. 121 (1994), 103-111
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1233970
Rectifiable metric spaces: local structure and regularity of the Hausdorff measure
Bernd Kirchheim.
Proc. Amer. Math. Soc. 121 (1994), 113-123
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1189747
Generalized wavelet decompositions of bivariate functions
Charles K. Chui and Xin Li.
Proc. Amer. Math. Soc. 121 (1994), 125-131
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1182698
Anticommutant lifting and anticommuting dilation
Zoltán Sebestyén.
Proc. Amer. Math. Soc. 121 (1994), 133-136
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1176485
Bounded common extensions of charges
A. Basile, K. P. S. Bhaskara Rao and R. M. Shortt.
Proc. Amer. Math. Soc. 121 (1994), 137-143
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1176064
Bounds for ratios of eigenvalues of the Dirichlet Laplacian
Mark S. Ashbaugh and Rafael D. Benguria.
Proc. Amer. Math. Soc. 121 (1994), 145-150
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1186125
On universal primitive functions
Xiao-Xiong Gan and Karl R. Stromberg.
Proc. Amer. Math. Soc. 121 (1994), 151-161
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1191868
The conjugation operator on $A_{q}(G)$
Sanjiv Kumar Gupta, Shobha Madan and U. B. Tewari.
Proc. Amer. Math. Soc. 121 (1994), 163-166
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1181167
Integration of vector-valued pseudo-almost periodic functions
Chuan Yi Zhang.
Proc. Amer. Math. Soc. 121 (1994), 167-174
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1186140
Density of infimum-stable convex cones
João B. Prolla.
Proc. Amer. Math. Soc. 121 (1994), 175-178
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1186134
On the Müntz rational approximation rate
S. P. Zhou.
Proc. Amer. Math. Soc. 121 (1994), 179-183
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1204388
A remark on the spectral synthesis property for hypersurfaces of $R^{n}$
Kang Hui Guo.
Proc. Amer. Math. Soc. 121 (1994), 185-192
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1185263
A characterization of nonunital operator algebras
Zhong-Jin Ruan.
Proc. Amer. Math. Soc. 121 (1994), 193-198
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1186994
A geometric approach to the multivariate Müntz problem
András Kroó.
Proc. Amer. Math. Soc. 121 (1994), 199-208
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1181170
A generalization of the Shimizu-Leutbecher and Jørgensen inequalities to Möbius transformations in $R^{N}$
Sa’ar Hersonsky.
Proc. Amer. Math. Soc. 121 (1994), 209-215
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1182701
Ramsey theory and forcing extensions
Péter Komjáth.
Proc. Amer. Math. Soc. 121 (1994), 217-219
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1169039
Stable absolutely ubiquitous structures
A. A. Ivanov.
Proc. Amer. Math. Soc. 121 (1994), 221-224
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1174495
Path properties for $l^{∞}$-valued Gaussian processes
Miklós Csörgő, Zheng Yan Lin and Qi Man Shao.
Proc. Amer. Math. Soc. 121 (1994), 225-236
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1231032
A characterization of the exponential distribution involving absolute differences of i.i.d. random variables
W. Stadje.
Proc. Amer. Math. Soc. 121 (1994), 237-243
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1200180
On the medians of gamma distributions and an equation of Ramanujan
K. P. Choi.
Proc. Amer. Math. Soc. 121 (1994), 245-251
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1195477
On the behavior of the constant in a decoupling inequality for martingales
Paweł Hitczenko.
Proc. Amer. Math. Soc. 121 (1994), 253-258
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1176481
The compact neighborhood extension property and local equi-connectedness
Nguyen To Nhu and Katsuro Sakai.
Proc. Amer. Math. Soc. 121 (1994), 259-265
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1232141
Almost periodic homeomorphisms and $p$-adic transformation groups on compact $3$-manifolds
Joo S. Lee.
Proc. Amer. Math. Soc. 121 (1994), 267-273
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1233977
Constant codimension fixed sets of commuting involutions
R. J. Shaker.
Proc. Amer. Math. Soc. 121 (1994), 275-281
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1179592
Degeneration of pseudo-Laplace operators for hyperbolic Riemann surfaces
Lizhen Ji.
Proc. Amer. Math. Soc. 121 (1994), 283-293
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1184082
Union theorem for cohomological dimension: a simple counterexample
Jerzy Dydak.
Proc. Amer. Math. Soc. 121 (1994), 295-297
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1205489
$𝜎$-centred forcing and reflection of (sub)metrizability
Franklin D. Tall.
Proc. Amer. Math. Soc. 121 (1994), 299-306
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1179593
A homogeneous, globally solvable differential operator on a nilpotent Lie group which has no tempered fundamental solution
Detlef Müller.
Proc. Amer. Math. Soc. 121 (1994), 307-310
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1179590
On Gödel’s second incompleteness theorem
Thomas Jech.
Proc. Amer. Math. Soc. 121 (1994), 311-313
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1191869
Homogeneous partial derivatives of radial functions
Russell Lyons and Kevin Zumbrun.
Proc. Amer. Math. Soc. 121 (1994), 315-316
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1227524
American Mathematical Society